# SDR AALA202310273388

- Difficulty date: October 23, 2023
- Submitted: October 27, 2023
- Operation: Air carrier
- Aircraft: N724UW
- Make and model: Airbus A319-112
- Aircraft serial: 1122
- Aircraft time: 63,059 hours, 38,012 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D53471124203
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK AT AFT GALLEY AREA ON SHEAR PLATE LOCATED BETWEEN BTW FR 69 AND FR 70 AND STR 23R. REPLACED SHEAR PLATE PER SRM 51-72-11-911-001.
